# SDR HALA2018120600634

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 30,679 hours, 4,651 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 33361190002
- Part serial: 03555
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM: ENGINE AIR BLEED NOT CLOSED NR 2 ENG. REMOVED AND REPLACED NR 2 ENG PRV PER AMM 36-11-52. OPS CK & LEAK CK OK. A/C OK FOR SVC.
